# SDR SWAA2022032578145

- Difficulty date: February 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E FWD & AFT EDGE HOLES SHOW SMALL CRACKS. (COUNTERSINK INCORRECT). / [01] REMOVED THE DAMAGED PLIES AROUND THE HOLES AND PREPARED REPAIR AREA TO DRY OUT. REF B737-700 SRM 51-70-05-2R-8 PARAGRAPH 4 AND SRM 51-70-05-2R-0 PARAGRAPH 4.;[02] VERIFIED STEP #1;[03] OK TO DRY OUT REPAIR AREA.;[04] PERFORMED DRY OUT AT REPAIR AREA. REF B737-700 SRM 51-70-05-2R-0 PARAGRAPH 4 D.;[05] VERIFIED STEP 4 AND OK TO APPLY REPAIR;[06] REPAIRED PANEL #194E AT DAMAGED AREA AS PER B737 SRM 51-70-05-2R-8 AND SRM 51-70-05-2R-0. MATERIALS USED PREPREG P/O#1749325 ADH FILM P/O#1759850;[07] VERIFIED REPAIR/ PENDING COUNTER SINK AND PAINT;[08] VERIFIED COUNTERSINK AND PAINT ON CARD TTG8Q00B19ZJ
